# SDR MASA2011071803260

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,899 hours, 15,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Popped
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POPPING NOISE AT FL 310.  PRESSURIZED CABIN ON GROUND TO 4.0 COULD NOT DUPLICATE.
